MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION AVISTA? MRI; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION AVISTA? MRI; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2408-56
Medical Device Problem Codes Unexpected Therapeutic Results (1631); Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/31/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patients pain was no longer covered by the spinal cord stimulation (scs) lead.Imaging confirmed that the lead migrated.The patient underwent a revision procedure in which the lead was repositioned.No devices were implanted or explanted.The patient was doing fine postoperatively.
 
Additional Manufacturer Narrative
Block b3: date approximate.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block b3: date approximate.Investigation summary: based on all available information (in the absence of product return) boston scientific has determined that lead migration is a known inherent risk with use of the device.Device history record review: a review of the manufacturing documentation for the lead revealed that no anomalies or deviations related to the event occurred during manufacturing.Device technical analysis: the lead has not been returned as it remains implanted in the patient.As such, physical analysis has not been conducted in our laboratory.However, the labeling review was conducted.Labeling review: a product labeling review identified that the device was used per the instructions for use (ifu)/product label.Additionally, lead migration, resulting in undesirable changes in stimulation and subsequent reduction in pain relief is a known risk with the use of spinal cord stimulation (scs).Investigation conclusion: the lead was not returned for analysis as it remains implanted in the patient.As such, physical analysis has not been conducted in our laboratory.Imaging from the field noted lead migration.Therefore, with the reported observations and the labeling review, it has been determined that lead migration is a known inherent risk with use of the devices, as documented in the ifu.

Brand Name
AVISTA? MRI
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key24415301
Report Number3006630150-2026-01056
Device Sequence Number12247004
Product Code LGW
UDI-Device Identifier08714729904816
UDI-Public(01)08714729904816(17)251003(10)7082162
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/03/2025
Device Model NumberSC-2408-56
Device Catalogue NumberSC-2408-56
Device Lot Number7082162
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Supplement Date Received by Manufacturer03/02/2026
04/15/2026
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date03/30/2026
05/07/2026
Date Device Manufactured10/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown